MathSciNet Relay Station
MathSciNet bibliographic data
MR916701 58F05 (34C25 58E05 58F22)
Girardi, Mario; Matzeu, Michele Periodic solutions of convex autonomous Hamiltonian systems with a quadratic growth at the origin and superquadratic at infinity. Ann. Mat. Pura Appl. (4) 147 (1987), 21–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement